A rare case: Hallucination associated with pazopanib


DEMİRCİ N. S., Erdem G. U., Dogan M., Ozdemir N. Y., ZENGİN N.

Journal of Cancer Research and Therapeutics, vol.11, no.4, pp.961-962, 2015 (SCI-Expanded) identifier identifier identifier

  • Publication Type: Article / Article
  • Volume: 11 Issue: 4
  • Publication Date: 2015
  • Doi Number: 10.4103/0973-1482.160919
  • Journal Name: Journal of Cancer Research and Therapeutics
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.961-962
  • Keywords: Hallucination, pazopanib, renal cancer, INHIBITOR
  • Lokman Hekim University Affiliated: Yes

Abstract

© 2015 Journal of Cancer Research and Therapeutics | Published by Wolters Kluwer - Medknow.Diarrhea, hyperglycemia, anemia, depigmentation of the hair, and rash are common side effects of tyrosine kinase inhibitors. Neurological side effect like hallucination due to pazopanib is exceptionally rare in literature cases. Herein, we reported a case of hallucination related to pazopanib in a patient with renal cell carcinoma. A 47-year-old male patient with renal cell carcinoma developed repetitive hallucinations on the following days of pazopanib initiation. There was no other significant finding in the differential diagnosis of hallucination. Neurological symptoms disappeared after termination of pazopanib. We aimed to emphasize that neurological side effect like hallucination may rarely occur during the treatment of pazopanib and take note that physicians should be aware of this infrequent side effect in the patients treated with pazopanib.